Detoxing Yasmin – Contraceptive Pill

A client of mine, who has asked to remain anonymous and will be known as RB, has written this week’s blog post.

RB came to see me for homeopathic treatment to help her detox from the contraceptive pill, Yasmin. Yasmin is a contraceptive pill that has had rather a lot of bad press. It has been reported that Yasmin, Yaz and other drospirenone based oral contraceptives (generics Syeda, Ocella, Zarah, Loryna, Gianvi, Safyral and Beyaz) appear to be decidedly unsafe.

RB wanted to document her experiences with Yasmin and how homeopathy helped her in order to warn and educate others. Here is her story:

“One of my biggest regrets in life is that I did not know that homeopathy could help me so profoundly with my very painful periods and PMS. This would have saved me from making some very bad decisions. 

After suffering for about 7 years with painful, heavy periods, I eventually and quite reluctantly went onto the contraceptive pill.  It seemed to be a good solution as I have a double uterus and felt therefore that I had a congenital abnormality which put me beyond natural help. How wrong I was. 

Previously I had tried unsuccessfully about three or four times to come off the pill so went to see Claire Zarb, Homeopath for some homeopathic treatment to help me detox.

Even after my first period, with Claire’s help, my periods were lighter and healthier.  At no time in my entire reproductive life had I experienced periods like this.  I was secretly expecting them to go back to being agony once the pill had eventually detoxed out of my system, but to my relief, that never happened.  Previously I would take very strong painkillers like Feminax, from the start to finish of my menstruation. I now no longer take any painkillers.

The real tragedy is that I took a pill called Yasmin (or Yaz), which has been in the news lately along with other ‘new generation’ contraceptive pills containing Drospirenone. Other brands such as Femodene, Evra Patch, Gedarel, Katya Mercilon, Milinetter, Sunya,Triadine and Marvelon. 

This pill was marketed as much healthier, as it had lower doses of hormones than the older brands.  I took this pill as it was recommended by a friend for clearing up my acne and initially it did seem very good in clearing up my skin.  My periods also seemed painless.  However, after being on the pill for a few years, I noticed the weight gain, water retention, skin sensitivities, candida and low mood I had becoming much worse. Previously I not associated these side-effects with the pill.

There is a great deal of bad press for Yasmin and the like due to the dangers of stroke, heart attack and blood clot, gall bladder problems and even blindness, which have not been correctly highlighted to women looking into taking them. 

Scientists have found so-called third-generation contraceptives caused 14 deaths a year in France – and now doctors in the UK have been ordered to alert women to the alarming dangers. 

For this reason Yasmin (and now Diannette) have been banned in France. 

This is not touching on the real dangers of Yasmin.  Several months after coming off the pill, Claire was helping me with the feelings of quite severe anxiety and mild depression.

I noticed that at about the same time the real hormonal changes were taking place (weight loss without dieting, hair loss and changes in my skin).  I started to suffer from severe insomnia – something which I have never suffered from before.  I would then wake up feeling as though I was having a panic attack.  I then made the connection that the last time this had happened to me was when I had tried previously and unsuccessfully to come off the pill.  I started to put the dots together and looked online. After doing a lot of research, I found that there are numerous websites claiming that the real dangers of Yasmin are far more wide ranging and not at all talked about, and do not really start to kick in until a few months of being off this pill.

What I found was terrifying, women who were suffering from exactly the same symptoms after coming off Yasmin. These included anxiety, insomnia, mild depression, panic attacks, palpitations/heart pain and attacks of shaking at night and many more.  Some of these women were complaining of this going on for up to two years. 

Fortunately with Claire’s homeopathic help and seeing an acupuncturist, this has not been the case for me. However with the stress of this, I have had to give up my pressurised job and put starting a family on hold indefinitely.  Please let my terrible experiences be a warning to other women. 

Homeopathy has saved my sanity and my marriage.” RB

Resources:

http://www.createforum.com/yasminsideeffec/viewforum.php?f=1&mforum=yasminsideeffect

http://yasminandyaz.blogspot.co.uk/

http://www.youhavealawyer.com/faq/yaz-yasmin-settlement/#sthash.wH3BdI4O.dpuf

http://www.dailymail.co.uk/news/article-2550216/Deadly-risk-pill-used-1m-women-Every-GP-Britain-told-warn-threat-popular-contraceptive.html

http://www.youtube.com/watch?v=N0cL5XijHJM

Thank you RB for sharing your story with us. Do you have a similar story? Have you suffered with side-effects from a contraceptive pill? Perhaps Yasmin has damaged your health? Please share your story by commenting below.

If you’re interested to know more about how homeopathy might help you detox, please contact me for a free 15-minute clarity consultation.

Until next time, have a happy, healthy week. claire1

Claire Zarb LCPH
t: +44 (0)7582 269569
e: claire@clairezarb.com
w: www.clairezarb.com
s: c.zarb

photo credit: Amber B McN via photopin cc

Pin It on Pinterest